# SDR UIEA2018090901927

- Difficulty date: September 9, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 77,802 hours, 10,410 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Vibration Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HIGH SPEED REJECTED T/O DUE TO EXCESSIVE VIBRATION NOISE. INITIATED REJET AT 118 KNOTS. VIBRATION INCREASED WITH AIRSPEED INCREASE. LEFT ENGINE VIBES VARIED FROM 0.5 TO 4.7 AFTER VACATING RUNWAY. INSPECTED CORE VIBE ACC WIRES, CLEANED CONNECTOR ON FAN VIBE ACC. PERFORMED OPERATIONAL TEST OK AVM SYSTEM PER MM 71-31-00 WITH ENG RUN IAW AMM 71-00-00, ALL INDICATIONS STEADY.
